Losing excess weight is sometimes part of the treatment plan for people with rheumatoid arthritis (RA) because in some cases, it can provide relief to bones and joints. Your doctor will be able to determine if weight loss is a suitable part of treatment based on your individual needs and health profile.
In other cases, excessive weight loss could be more detrimental than helpful, so it is critical to create a plan that is safe for you, with the help of your doctor.
Some people may also wonder whether or not taking Kevzara can result in weight gain. This medication is not currently known to cause effects on weight.
While some people with RA may lose weight, others may experience weight gain for other reasons, though, such as but not limited to:
- A lowered ability to exercise frequently
- Swelling of joints and/or bones
- Weight gain due to other medications’ side effects
What are the side effects of Kevzara?
Kevzara may have other side effects, which could be different for everyone. These include, but are not limited to:
- Various infections
- Swelling or redness at injection site
- Common cold symptoms, such as cough, fever or chills
- Liver injury
- Urinary tract infection
- Gastrointestinal perforation
- Herpes zoster
- Increased lipid levels
For a full list of Kevzara side effects, visit our side effects page.